Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Prime factors of conjugacy classes of finite solvable groups


Author: Pamela A. Ferguson
Journal: Proc. Amer. Math. Soc. 113 (1991), 319-323
MSC: Primary 20D10; Secondary 20C15
MathSciNet review: 1049135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bound for the number of primes dividing $ [G:Z(G)]$ for certain finite solvable groups $ G$ is given in terms of the maximal number of primes dividing a conjugacy class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10, 20C15

Retrieve articles in all journals with MSC: 20D10, 20C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1049135-8
PII: S 0002-9939(1991)1049135-8
Article copyright: © Copyright 1991 American Mathematical Society